Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

accutane ruined my life

Posted by adam canada on March 5, 2004, at 16:54:22

In reply to Re: Accutane depression Doug Saving The Team, posted by Dr. Bob on March 4, 2004, at 22:48:02

hi. my severe depression is all due to accutane. how i wish i could be the person i once were.

now i been through 12+ meds and hitting the bottom of the barrel. i am desperate for help as what kept me somewhat functional for almost 2 years is now not working. increasing my paxil is what i am planning to do now. and see doctors soon.

i also get what most people dont... very hot pains in my head. which come worst when depression is worst.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:adam canada thread:320419
URL: http://www.dr-bob.org/babble/20040304/msgs/320763.html